About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 780740, 17 pages
http://dx.doi.org/10.1155/2012/780740
Research Article

Delay-Dependent Fuzzy Hyperbolic Model Based on Data-Driven Guaranteed Cost Control for a Class of Nonlinear Continuous-Time Systems with Uncertainties

1School of Information Science and Engineering, Northeastern University, Shenyang, Liaoning 110819, China
2Liaoning Electric Power Co., Ltd., Shenyang, Liaoning 110819, China

Received 30 August 2012; Accepted 23 November 2012

Academic Editor: Bin Jiang

Copyright © 2012 Gang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gang Wang, Dongsheng Yang, and Qingqi Zhao, “Delay-Dependent Fuzzy Hyperbolic Model Based on Data-Driven Guaranteed Cost Control for a Class of Nonlinear Continuous-Time Systems with Uncertainties,” Mathematical Problems in Engineering, vol. 2012, Article ID 780740, 17 pages, 2012. doi:10.1155/2012/780740